# SDR AALA202312185592

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A320*
- Aircraft serial: 6650
- Aircraft time: 25,900 hours, 10,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR VERY DIFFICULT TO ARM AND DISARM. CLEANED AND LUBED 4L FLOOR GIRT LATCHES.
